MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3109/15563650.2011.553835

Медицинская библиотека · Clinical toxicology (Philadelphia, Pa.) · 2011

Asymptomatic alanine aminotransferase elevations with therapeutic doses of acetaminophen.

Heard Kennon

СтатьяПоддержка NIH: внешняя программаПеревод в очереди

Аннотация

While acetaminophen overdose has been recognized as a cause of alanine aminotransferase (ALT) elevations for over 40 years, recent studies have reported asymptomatic ALT elevations in research subjects who are administered with therapeutic doses (4 g/d or less) of acetaminophen for more than 4 days. While the clinical course of these elevations is not completely defined, available evidence suggests that even in high risk groups the elevations are not accompanied by evidence of hepatic dysfunction and that resolve if treatment is continued. Toxicologists should consider therapeutic acetaminophen use as a cause of ALT elevation. Further study of the mechanism of ALT elevations may provide new insight into other causes of drug-induced liver injury and hepatic adaptation.

Для цитирования: Heard Kennon. Asymptomatic alanine aminotransferase elevations with therapeutic doses of acetaminophen.. Clinical toxicology (Philadelphia, Pa.). 2011. DOI: 10.3109/15563650.2011.553835.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.